Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 290674, 6 pages
http://dx.doi.org/10.1155/2015/290674
Research Article

Existence and Uniqueness Results for Fractional Differential Equations with Riemann-Liouville Fractional Integral Boundary Conditions

Department of Mathematics and Computer Science, Faculty of Science, Alexandria University, Alexandria 21511, Egypt

Received 12 September 2015; Accepted 17 November 2015

Academic Editor: Jozef Banas

Copyright © 2015 Mohamed I. Abbas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed I. Abbas, “Existence and Uniqueness Results for Fractional Differential Equations with Riemann-Liouville Fractional Integral Boundary Conditions,” Abstract and Applied Analysis, vol. 2015, Article ID 290674, 6 pages, 2015. doi:10.1155/2015/290674